# SDR HEEA075589

- Difficulty date: August 27, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Part number: 066107800
- Part serial: 1682
- Condition: Failed
- Location: Navigation
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAD FROM STOCK. FOUND AT 60 DEGREES TO.  NEEDLE DOES NOT FOLLOW WHEN TURNING COMPASS.  SENT TO GREATLAKES AVIONICS FOR WARRANTY REPAIR.
